# SDR CA121108010

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Bushing
- Condition: Worn
- Location: Lt Spoiler
- Part time: 39,097 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW DID A REJECTED TAKE OFF AT 135 KNOTS DUE TO A SPOILER CONFIG WARNING MESSAGE. THE LH FLIGHT SPOILER AND LINK ASSY WAS FOUND WITH WORN BUSHINGS. THE LT FLIGHT SPOILER AND LINK ASSY WAS REPLACED.
